Efficient model checking for duration calculus

Publication: Research - peer-reviewJournal article – Annual report year: 2009

View graph of relations

Original languageEnglish
JournalInternational Journal of Software and Informatics
Volume3
Issue number2-3
Pages (from-to)171-196
ISSN1673-7288
StatePublished - 2009
Peer-reviewedYes
Download as:
Download as PDF
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
Word

ID: 4246240